# SDR AWXA9500249

- Difficulty date: April 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin Eel
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING ROUTINE MAINTENANCE CHECK, FOUND RT AISLE OVERHEAD EMERGENCY EXIT LIGHTS INOPERATIVE AT R2 AND R3 DOORS.  RESEATED CONNECTORS AT M732, M734, AND M735.  OPS CHECK GOOD.  (X)
